MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX FULL,11.5MM; DENTAL IMPLANT
Model Number TMTB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 02/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight is not provided / unknown.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Doctor reports that the tmtb11 implant was removed due to peri-implantitis.Heavy amounts of purulence emerged from the implant socket.Socket was debrided and irrigated and grafted.Tooth site # 7.Pain was a consequence of the peri-implantitis.
 
Additional Manufacturer Narrative
H6: type of investigation was added: 3331.A device history record (dhr) review was completed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.A sterilization record review was completed and all sterilization activities were conducted with no nonconformities.A complaint history review was completed for the reported device lot for similar event and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP TM 3.7MM MTX FULL,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11494347
Report Number0002023141-2021-00644
Device Sequence Number5349733
Product Code DZE
UDI-Device Identifier00889024019003
UDI-Public(01)00889024019003(17)241218(10)1233777
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/18/2024
Device Model NumberTMTB11
Device Catalogue NumberTMTB11
Device Lot Number1233777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR